Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Polynomials over finite fields which commute with linear permutations


Author: Gary L. Mullen
Journal: Proc. Amer. Math. Soc. 84 (1982), 315-317
MSC: Primary 12C05; Secondary 15A33, 20B05
MathSciNet review: 640221
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The polynomials over a finite field which commute with an arbitrary linear permutation of the field are characterized. This characterization is obtained through the use of a result from Pólya's theory of enumeration.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12C05, 15A33, 20B05

Retrieve articles in all journals with MSC: 12C05, 15A33, 20B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0640221-5
PII: S 0002-9939(1982)0640221-5
Keywords: Finite field, permutation
Article copyright: © Copyright 1982 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia